Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

An inverse function theorem

  • 23 Accesses

This is a preview of subscription content, log in to check access.

Bibliography

  1. [1]

    A. A. Goldstein andF. Johnson, On the Roots of a Non-Linear Operator. To appear in Journal of Computer and System Sciences, Academic Press.

  2. [2]

    E. W. Cheney andA. A. Goldstein, A Note on Non-Linear Approximation Theory. Vortragsauszüge der Tagung über Numerische Analysis. Nov. 1966. Birkhäuser Verlag, Basel und Stuttgart 1968.

  3. [3]

    Jürgen Spiess, Eindeutigkeitssätze bei der nichtlinearen Approximation in strikt-konvexen Räumen. Dissertation zur Erlangung des Doktorgrades des Fachbereichs Mathematik der Universität Hamburg, Hamburg 1970.

Download references

Additional information

Dedicated to Professor Dr.L. Collatz for the occasion of his 60th birthday. This research was supported by the Air Force Office of Scientific Research and by the United States Army under Contract No. DA-31-124-ARO-D-462.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Goldstein, A.A., Hobby, C. An inverse function theorem. Abh.Math.Semin.Univ.Hambg. 36, 136–139 (1971). https://doi.org/10.1007/BF02995916

Download citation

Keywords

  • Control Theory
  • Number Theory
  • Linear Space
  • Differential Geometry
  • Convex Subset